Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The area of an analytic set in complex projective space


Author: Paul R. Thie
Journal: Proc. Amer. Math. Soc. 21 (1969), 553-554
MSC: Primary 32.44; Secondary 14.00
DOI: https://doi.org/10.1090/S0002-9939-1969-0239115-2
MathSciNet review: 0239115
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. de Rham, Currents in an analytic complex manifold, Seminars on Analytic Functions, Vol. 1, Inst. for Advanced Study, Princeton, N. J., 1957, pp. 54-64.
  • [2] Paul R. Thie, The Lelong number of a point of a complex analytic set, Math. Ann. 172 (1967), 269–312. MR 0214812, https://doi.org/10.1007/BF01351593

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32.44, 14.00

Retrieve articles in all journals with MSC: 32.44, 14.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0239115-2
Article copyright: © Copyright 1969 American Mathematical Society